Translator Disclaimer
2019 On the domination number of a graph defined by containment
Peter Frankl
Mosc. J. Comb. Number Theory 8(4): 379-384 (2019). DOI: 10.2140/moscow.2019.8.379

Abstract

Let n>k>2 be integers. Define a bipartite graph between all k-element and all 2-element subsets of an n-element set by drawing an edge if and only if the first one contains the second. The domination number of this graph is determined up to a factor of 1+o(1). The short proof relies on some extremal results concerning hypergraphs.

Citation

Download Citation

Peter Frankl. "On the domination number of a graph defined by containment." Mosc. J. Comb. Number Theory 8 (4) 379 - 384, 2019. https://doi.org/10.2140/moscow.2019.8.379

Information

Received: 29 April 2019; Revised: 1 August 2019; Accepted: 15 August 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07126250
MathSciNet: MR4026545
Digital Object Identifier: 10.2140/moscow.2019.8.379

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • 2019
MSP
Back to Top